lipoflavin made me tired

Discussion in 'Fibromyalgia Main Forum' started by patchesofsunshine, Aug 5, 2009.

  1. patchesofsunshine

    patchesofsunshine New Member

    I tried lipoflavin to get rid of tinnitus. It didn't work on the tinnitus and it made me so sluggish. I stopped taking it. This is the stuff you can get at Walgreens.

    patchesofsunshine (Nancy S>)
  2. street129

    street129 New Member

    i got this in my right ear, whenever i take supplements my ear rings very, very loud.
  3. patchesofsunshine

    patchesofsunshine New Member

    mine is in both ears and they "Chirp" like a cicada or loud crickets. Supplements only made me sleepy and wrung out.
  4. jasminetee

    jasminetee Member

    I can't handle Supps anymore, they used to help me a lot when my CFS was mild. My body just can't digest them right now and that causes more fatigue and it also feels like they just can no longer be assimilated right in me. I swear I can feel how dysfunctional my entire system is.